MAUDE Adverse Event Report: BIOWAVE CORP. BIOWAVE CORP.; SILVER BIOWRAPS

BIOWAVE CORP. BIOWAVE CORP.; SILVER BIOWRAPS
Model Number BWRPSILVER-BACK-SM
Medical Device Problem Code Missing Information (4053)
Health Effect - Clinical Code Blister (4537)
Date of Event 03/11/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device was confirmed to be functioning as designed.No manufacturing anomalies were identified review of the current quick reference guide (qrg, rev 5) confirms that the labeling specifically directs patients to apply biowave theracream conductive cream as the sole conductive medium prior to device use.Theracream is referenced consistently throughout the directions for use and troubleshooting sections, and is included in the product package.However, the qrg does not contain an explicit warning against the use of alternative topical products, sprays, or creams in conjunction with the device.The contraindications section does not address the use of non-indicated topical substances.As a result, while theracream use was specified, the hazard of using alternative topical products was not adequately communicated to patients or clinicians, and was not identified as a risk in the device risk management file.Planned corrective actions:1.Update ifu to include explicit warnings against use of topical sprays, lotions, or creams in conjunction with the device2.Update risk management file to include identified hazard and associated risk controls3.Issue communication to clinicians regarding contraindication.
 
Event or Problem Description
Patient reported development of blisters on skin following use of biowrap silver back, an electrode garment wrap.Prior to use, patient applied a topical spray (cigna spray ) to the skin, which was recommended by their treating clinician.Patient developed blisters at the site of device contact.

Brand Name
BIOWAVE CORP.
Common Device Name
SILVER BIOWRAPS
Manufacturer (Section D)
BIOWAVE CORP.
19 newtown turnpike
westport CT 06880
Manufacturer Contact
jarrett kycia
19 newtown turnpike
westport, CT 06880
2032434890
MDR Report Key24680018
Report Number3004558433-2026-00001
Device Sequence Number9652761
Product Code GXY
UDI-Device Identifier00859911006232
UDI-Public00859911006232
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Remedial Action Replace,Inspection
Type of Report Initial
Report Date (Section B) 03/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberBWRPSILVER-BACK-SM
Device Lot Number033180
Was Device Available for Evaluation? Yes
Type of Report(Section G)Five-Day
Initial Date Received by Manufacturer 03/18/2026
Initial Report FDA Received Date03/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/09/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age65 YR
Patient SexMale